MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH

BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Model Number M0068318261
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a sacrospinous ligament fixation procedure using a capio slim device, the carrier failed to retract.After multiple unsuccessful attempts to throw the suture using a capio device, the physician decided not to use the capio device to place the final suture and instead manually located the sacrospinous ligament and performed traditional (non-device) suturing to complete the procedure.No patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a0510 captures the reportable event of carrier failure to retract.
 
Additional Manufacturer Narrative
Block h11: upon receipt at our quality assurance laboratory, this capio device underwent a thorough analysis.Visual inspection of the device did not have any visual damage/defect.During functional inspection, the carrier was able to move in and out; after deploying the carrier, the cage was able to catch the suture.A review of the device history record (dhr) was performed and confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Additionally, a risk review was completed and confirmed that the event of "carrier retraction problem" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the reported allegations of carrier failure to retract could not be confirmed through product analysis.A conclusion code of device problem excluded was assigned to this investigation since the investigation findings clearly confirm that there was no problem with the device.Device code a0510 captures the reportable event of carrier failure to retract.
 
Event or Problem Description

Brand Name
CAPIO SLIM
Common Device Name
SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24030666
Report Number2124215-2026-01721
Device Sequence Number18384860
Product Code PWI
UDI-Device Identifier08714729842224
UDI-Public(01)08714729842224(10)37068872
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318261
Device Catalogue Number831-826
Device Lot Number0037068872
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale